African Journal of
Mathematics and Computer Science Research

  • Abbreviation: Afr. J. Math. Comput. Sci. Res.
  • Language: English
  • ISSN: 2006-9731
  • DOI: 10.5897/AJMCSR
  • Start Year: 2008
  • Published Articles: 254

Full Length Research Paper

Multivalent harmonic uniformly convex functions

R. M. EL-Ashwah
  • R. M. EL-Ashwah
  • Department of Mathematics, Faculty of Science, Damietta University, New Damietta 34517, Egypt.
  • Google Scholar
M. K. Aouf
  • M. K. Aouf
  • Department of Mathematics, Faculty of Science, Mansoura University, Mansoura 35516, Egypt.
  • Google Scholar
F. M. Abdulkarem
  • F. M. Abdulkarem
  • Department of Mathematics, Faculty of Science, Damietta University, New Damietta 34517, Egypt.
  • Google Scholar


  •  Received: 10 March 2014
  •  Accepted: 13 October 2014
  •  Published: 06 November 2014

References

Ahuja OP, Jahangiri JM (2001). Multivalent harmonic star like functions. Ann. Univ. Mariae Curie-Sklodowska 55(1):1-13.
 
Ahuja OP, Jahangiri JM (2002). On a linear combination of classes of multivalently harmonic functions, Kyungpook. Math. J. 42(1):61-70.
 
Ahuja OP, Jahangiri JM (2003). Multivalent harmonic starlike functions with missing coefficients. Math. Sci. Res. J. 7(9):347-352.
 
Al-Shaqsi K, Darus M (2008). On harmonic functions defined by derivative operator. J. Ineq. Appl. Art. ID 263413.
 
Bshouty D, Hengartner W, Naghibi-Beidokhti M (1999). P-valent harmonic mapping with finite Blaschke dilatation. Ann. Univ. Mariae Curie-Sklodowska. 53(2):9-26.
 
Chandrashekar R, Murugusundaramoorthy G, Lee SK, Subramanian KG (2009). A class of complex-valued harmonic functions defined by Dziok-Srivastava operator. Chamchuri J. Math. 1(2):31-42.
 
Clunie J, Sheil-Small T (1984). Harmonic univalent functions. Ann. Acad. Sci. Fenn. Ser. A. I. Math. 9:3-25.
Crossref
 
Guney HO, Ahuja OP (2006). Inequalities involving multipliers for multivalent harmonic functions. J. Inequal. Pure Appl. Math. Art. 7(5):1-9.
 
Jahangiri JM (1999). Harmonic functions starlike in the unit disk. J. Math. Anal. Appl. 235:470-477.
Crossref
 
Kanas S, Srivastava HM (2000). Linear operators associated with k-uniformly convex functions. Integral Transform. Spec. Funct. 9(2):121--132.
Crossref
 
Kanas S, Wisniowska A (1999). Conic regions and k-uniform convexity. J. Comput. Appl. Math. 105(1-2):327--336.
Crossref
 
Kim YC, Jahangiri JM, Choi JH (2002). Certain convex harmonic functions. Int. J. Math. Sci. 29(8):459-465.
Crossref
 
Murugusundaramoorthy G (2003). A class of Ruscheweyh-type harmonic univalent functions with varying arguments. Southwest J. Pure Appl. Math. 2:90-95.
 
Murugusundaramoorthy G, Vijaya K, Raina RK (2009). A subclass of harmonic functions with varying arguments defined by Dziok-srivastava operator. Archivum Math. 45:37-46.
 
Rosy T, Stephen BA, Subramanian KG, Jahangiri JM (2001). Goodman-Ronning-type harmonic univalent functions. Kyungpook Math. J. 41:45-54.
 
Saitoh H, Owa S, Sekine T, Nunokawa M, Yamakawa R (1992). An application of certain integral operator. Appl. Math. Lett. 5:21-24.
Crossref